# SDR DALA2024021201847

- Difficulty date: February 7, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 96,128 hours, 20,320 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1707 FOUND RH PYLON AFT TORQUE BOX O/B SIDE LOWER FITTING CRACK AT NAC STA 285.45. CORRECTIVE ACTION: THR FITTING REMOVED AND REPLACED AS PER B767-300 SRM 51-40-02 (0190739)
